# SDR HNAA0400030

- Difficulty date: March 26, 2004
- Submitted: March 30, 2004
- Operation: Air carrier
- Aircraft: N934HA
- Make and model: Dhav DHC8102
- Aircraft serial: 139
- Aircraft time: 40,406 hours, 45,022 cycles
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Tape
- Condition: Debonded
- Location: Leading Edge
- Component: Leading Edge
- Component part number: 85720062007
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

LEFT I/B BOOT LOOSE. PHL WILL SECURE WITH SPEED TAPE WE'LL MEL A/F DEICE AND FLY REVENUE TO SBY. SCURED LOOSE DEICE BOOT WITH SPEED TAPE I/A/W SPECIAL PROCEDURE 20.2 AND PLACED AIRFRAME DEICE ON MEL. R&R LEFT INBOARD DEICE BOOT LEADING EDGE.
